# SDR 95ZZZX1535

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1027N
- Make and model: Doug DC-6A
- Aircraft serial: 43580
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327627
- Condition: Failed
- Location: Nr 3 Eng Nr 16
- Stage of operation: CR
- Nature of condition: R, E
- Precautionary procedure: E

## Discrepancy

FLT 60 - SHUT DOWN NR 3 ENGINE DUE TO BACKFIRING AT 1930Z.  REPLACED NR 16 CYLINDER.
